Some Remarks on Fuzzy <i>R</i><sub>0</sub>, <i>R</i><sub>1</sub> and <i>Regular</i> Topological Spaces

Authors

  • D. M. Ali Department of Mathematics, Rajshahi University, Bangladesh
  • F. A. Azam Institute of Natural Sciences, United International University, Dhaka-1209, Bangladesh

DOI:

https://doi.org/10.3329/jsr.v4i2.6663

Keywords:

Fuzzy Topological Space, Fuzzy R0-axiom, Fuzzy R1-axiom, Fuzzy regular axiom.

Abstract

In this paper, five regular-axioms, eighteen -axioms and nine -axioms for fuzzy topological spaces are recalled. A complete answer is given with regard to all possible -type implications for fuzzy topological spaces. It is also shown that, though the regular-axiom implies -axiom in general topological spaces, this is not true for fuzzy topological spaces, in general.

Keywords: Fuzzy Topological Space; Fuzzy -axiom; Fuzzy -axiom; Fuzzy regular axiom.

© 2012 JSR Publications. ISSN: 2070-0237 (Print); 2070-0245 (Online). All rights reserved.

doi: http://dx.doi.org/10.3329/jsr.v4i2.6663 J. Sci. Res. 4 (2), 327-336 (2012)

Downloads

Download data is not yet available.
Abstract
643
PDF
515

Downloads

Published

2012-04-22

How to Cite

Ali, D. M., & Azam, F. A. (2012). Some Remarks on Fuzzy <i>R</i><sub>0</sub>, <i>R</i><sub>1</sub> and <i>Regular</i> Topological Spaces. Journal of Scientific Research, 4(2), 327. https://doi.org/10.3329/jsr.v4i2.6663

Issue

Section

Section A: Physical and Mathematical Sciences